MathSciNet Relay Station
MathSciNet bibliographic data
MR1866456 68R10 (05C85)
Chazelle, Bernard A minimum spanning tree algorithm with inverse-Ackermann type complexity. J. ACM 47 (2000), no. 6, 1028–1047.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement